Pacific Journal of Mathematics

A note on the characterization of conditional expectation operators.

Daniel E. Wulbert

Article information

Source
Pacific J. Math., Volume 34, Number 1 (1970), 285-288.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976656

Mathematical Reviews number (MathSciNet)
MR0270139

Zentralblatt MATH identifier
0215.48704

Subjects
Primary: 46.35
Secondary: 60.00

Citation

Wulbert, Daniel E. A note on the characterization of conditional expectation operators. Pacific J. Math. 34 (1970), no. 1, 285--288. https://projecteuclid.org/euclid.pjm/1102976656


Export citation

References

  • [1] T. Ando, Contractive projections in Lp spaces, Pacific J. Math. 17 (1966), 391-405.
  • [2] R.G. Douglas, Contractive projections on an Li space, Pacific J. Math. 15 (1965), 443-462.
  • [3] Shu-Teh Chen. Moy, Characterizations of conditional expectation as atransforma- tion of function spaces, Pacific J. Math. 4 (1954), 47-64.
  • [4] G.L. Seever, Nonnegative projections on C(X), Pacific J. Math. 17 (1966), 159-166.
  • [5] L. Tzafriri, Remarks on contractive projections in LP-spaces, Israel J. Math, (to appear)
  • [6] D.E. Wulbert, Convergence of operators and Korovkin's theorem, J. Approximation theory, 1 (1968), 381-390.